cough-cold-icon
Took eldoper tablet by mistake
Took eldoper tablet by mistake one in afternoon and another now . Thought to be antibiotic as the tablet strip area did not have full name . What will happen now
13142 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Eldoper is an anti motility drug which reduces intestinal movements.So, you will have reduced bowel evacuation for a day or two..nothing to worry.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Eldoper tablet is used for motions Eldoper tablet loose motion
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.